# SDR ASAA9880194

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5610 · Flight Compartment Windows
- Part: Guide
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLIGHT 198, CREW REPORTED THE FLIGHT COMPARTMENT RIGHT SLIDING WINDOW WAS BINDING.  ADJUSTED WINDOW UPPER GUIDE MECHANISM AND OPERATED NORMALLY.  (M)
